A global existence result in Sobolev spaces for MHD system in the half-plane
Rendiconti del Seminario Matematico della Università di Padova, Tome 108 (2002), pp. 79-91
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2002__108__79_0,
author = {Casella, Emanuela and Trebeschi, Paola},
title = {A global existence result in {Sobolev} spaces for {MHD} system in the half-plane},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {79--91},
year = {2002},
publisher = {Seminario Matematico of the University of Padua},
volume = {108},
mrnumber = {1956431},
zbl = {1058.35175},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2002__108__79_0/}
}
TY - JOUR AU - Casella, Emanuela AU - Trebeschi, Paola TI - A global existence result in Sobolev spaces for MHD system in the half-plane JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2002 SP - 79 EP - 91 VL - 108 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2002__108__79_0/ LA - en ID - RSMUP_2002__108__79_0 ER -
%0 Journal Article %A Casella, Emanuela %A Trebeschi, Paola %T A global existence result in Sobolev spaces for MHD system in the half-plane %J Rendiconti del Seminario Matematico della Università di Padova %D 2002 %P 79-91 %V 108 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2002__108__79_0/ %G en %F RSMUP_2002__108__79_0
Casella, Emanuela; Trebeschi, Paola. A global existence result in Sobolev spaces for MHD system in the half-plane. Rendiconti del Seminario Matematico della Università di Padova, Tome 108 (2002), pp. 79-91. http://geodesic.mathdoc.fr/item/RSMUP_2002__108__79_0/